Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HCV and coumadin
Jan 31, 2010

My husband has chronic hepatitis C, with minimal liver scarring. He was recently prescribed Coumadin in connection with an episode of atrial fibrillation. The pharmacist said it can affect the liver, so we are wondering if coumadin is safe for persons with only minimal liver scarring. Thank you.

Response from Dr. McGovern

The response to coumadin may be exaggerated in patients with cirrhosis. Your husband should do well with routine monitoring.



Previous
One dose of the H1N1 vaccine?
Next
Is it true that hepa b is not curable?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement